Performance limitation of subband adaptive equalisers

Mohamad, Hafizal and Weiss, S. and Rupp, M. and Hanzo, L. (2006) Performance limitation of subband adaptive equalisers. Electronics Letters, 42 (17). pp. 1009-1010. ISSN 0013-5194

Full text not available in this repository.Request a copy from the Strathclyde author


The aim of this reported work was identifying and quantifying limitation for the subband adaptive equalisers. The derived Wiener solution is compared against simulations for the subband equaliser, and it is verified that aliasing caused in the subband decimation can be considered equivalent to channel noise. Finally, how this limitation can be mitigated by careful system design is discussed.